Volume 3, Issue 4
On Modified Tricomi Problem of Semi-linear Equation of Mixed Type of Second Kind

Xiao Zhuang

J. Part. Diff. Eq.,3(1990),pp.1-16

Published online: 1990-03

Preview Purchase PDF 47 2431
Export citation
  • Abstract
In this paper we considered the semi-linear equation of mixed type of second kind, k(x, y)u_{tt} + u_{xx} + a(x, y)u_t + P(x, y)u_t + y(x, y)u - |u|^pu = f(z,y) For the above equation, we solved the modified Tricomi problem and have proved the existence and uniqueness of strong solution in H_1.
  • Keywords

equation of mixed type modified Tricomi problem strong solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-1, author = {Xiao Zhuang}, title = {On Modified Tricomi Problem of Semi-linear Equation of Mixed Type of Second Kind}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {4}, pages = {1--16}, abstract = { In this paper we considered the semi-linear equation of mixed type of second kind, k(x, y)u_{tt} + u_{xx} + a(x, y)u_t + P(x, y)u_t + y(x, y)u - |u|^pu = f(z,y) For the above equation, we solved the modified Tricomi problem and have proved the existence and uniqueness of strong solution in H_1.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5810.html} }
TY - JOUR T1 - On Modified Tricomi Problem of Semi-linear Equation of Mixed Type of Second Kind AU - Xiao Zhuang JO - Journal of Partial Differential Equations VL - 4 SP - 1 EP - 16 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5810.html KW - equation of mixed type KW - modified Tricomi problem KW - strong solution AB - In this paper we considered the semi-linear equation of mixed type of second kind, k(x, y)u_{tt} + u_{xx} + a(x, y)u_t + P(x, y)u_t + y(x, y)u - |u|^pu = f(z,y) For the above equation, we solved the modified Tricomi problem and have proved the existence and uniqueness of strong solution in H_1.
Xiao Zhuang. (1970). On Modified Tricomi Problem of Semi-linear Equation of Mixed Type of Second Kind. Journal of Partial Differential Equations. 3 (4). 1-16. doi:
Copy to clipboard
The citation has been copied to your clipboard